Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ (0,1,2)$ interpolation in uniform metric


Authors: J. Szabados and A. K. Varma
Journal: Proc. Amer. Math. Soc. 109 (1990), 975-979
MSC: Primary 41A05; Secondary 41A10
MathSciNet review: 1013983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: From the well known theorem of G. Faber it follows that for any given matrix of nodes there exists a continuous function for which the Lagrange interpolation polynomial $ {L_n}[f,x]$, generated by the $ n$ th row of the matrix, does not tend uniformly to $ f(x)$. In this paper we shall provide analogous results for the related operator $ {H_{n,3}}[f,x]$ as defined below.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A05, 41A10

Retrieve articles in all journals with MSC: 41A05, 41A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1013983-X
PII: S 0002-9939(1990)1013983-X
Article copyright: © Copyright 1990 American Mathematical Society